# SDR 2DYA20150827011

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N254MY
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 64,786 hours, 29,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECKS, DISCOVERED L1 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  R & R BATTERY PACK BY SEAT 2A.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51, NO DEFECTS NOTED.
